# SDR DALA2015101706276

- Difficulty date: October 16, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N393BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 660 STR 23-25L, FRAME DENTED SEVERAL PLACES.  REPAIRED FWD CARGO FRAME AT STA 660, STR 23L-25L BY INSTALLING.  REPAIR DOUBLER ON FRAME AT BS 660 BETWEEN STR 22L- 26L, REF SRM 53-00-07, REPAIR 5, FIG 201, PG 208, TRIMOUT 4 EA ON FRAME: 1.140" X 1.040" X 0.5"R, 1.140" X 1.040" X 0.5"R, 1.140" X 1.040" X 0.5" R, 4.140" X 1.040" X 0.5" R.  REPAIR IS PERMANENT CAT "B" ON ZONE 2 WITH THRESHOLD INSPECTION TO START AT OR BEFORE 42657 F/C & REPEAT INSPECTION EVERY 11000 F/C.  THEREAFTER USING, HFEC, HIGH FREQUENCY EDDY CURRENT & DETAILED INSPECTION IN REF SRM 53-00-07, REPAIR 5, FIG 201, TABLE II, PAGE 210.  ACFT IS CURRENTLY AT 17657 F/C.
